# SDR CA981125047

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Nut
- Condition: Missing
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON 200-HOUR INSPECTION, FOUND ONE OF THE TAIL ROTOR DRIVESHAFT HANGERS WITHOUT A NUT OR COTTER PIN.
